Trouble TTC

Progesterone Suppository after IUI - side effects?

Hi ladies! I went in for the bloodwork on day 21 (7 days after IUI). RE said my progesterone was a little low, so he prescribed 8 days of progesterone suppositories.

From anyone who has taken this, what side effects can I expect?  Any tips?

TTC since July 2009 / HSG Normal / Missed m/c - Feb 2010) / 4 IUI's = BFN / May 2011 = IVF & BFP! Betas dropping...but we have FAITH that we will one day be parents!!!!

Re: Progesterone Suppository after IUI - side effects?

  • For starters, try to use the cream kind not the tablet kind. My biggest complaint was the yicky, dry, cakey feeling I had due to the tablet-like suppositories. I even tested one to make sure it actually dissolved when placed in a glass of water, because I felt so yicky. :)

    Otherwise, I had subtle PMS feelings while on it, but nothing too over the top.

    GL! :)

    Baby Birthday Ticker Ticker
  • I've taken it for about 2 months in a row and had side effects of cramping and vaginal irritation. I had the capsules. Some days were worse than others...and the bad days were few and far between. The cramping was definitely the biggest pain. Good luck!
  • Hi, I hope it's OK that I answer...

    I didn't have too many s/e. But it is common to get constipated on progesterone.

    My other advice is to wear a liner!

    Our IVF Miracles! Lilypie Premature Baby tickers
  • Thank you, ladies! Unfortunately, it was the pill form (kinda looks like a pink bullet?!?). Glad to know what to expect :)
    TTC since July 2009 / HSG Normal / Missed m/c - Feb 2010) / 4 IUI's = BFN / May 2011 = IVF & BFP! Betas dropping...but we have FAITH that we will one day be parents!!!!
Sign In or Register to comment.
Choose Another Board
Search Boards